# SDR CHQA200500115

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 12,698 hours, 9,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD.
